MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SACETT, SUCTION ABOVE CUFF TRACHEAL TUBE, 7.5; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SACETT, SUCTION ABOVE CUFF TRACHEAL TUBE, 7.5; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/189/075
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.H3 - other: device has not been returned to date.Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that the cuff would not hold air.Patient involvement is unknown.

Brand Name
PORTEX SACETT, SUCTION ABOVE CUFF TRACHEAL TUBE, 7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19028646
Report Number9617604-2024-00279
Device Sequence Number8187303
Product Code BTR
UDI-Device Identifier15019315059537
UDI-Public(01)15019315059537(17)281013(10)4436514
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number100/189/075
Device Lot Number4436514
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown